Urmăriți
Brailey Sims
Brailey Sims
Honorary Associate Professor, University of Newcastle, Australia
Adresă de e-mail confirmată pe newcastle.edu.au - Pagina de pornire
Titlu
Citat de
Citat de
Anul
A new approach to generalized metric spaces
Z Mustafa, B Sims
Journal of Nonlinear and convex Analysis 7 (2), 289, 2006
14982006
Handbook of metric fixed point theory
WA Kirk, B Sims
Australian Mathematical Society GAZETTE 29 (2), 2002
6772002
Some remarks concerning D∗-metric spaces
Z Mustafa, MMM Jaradat
International Scientific Research Publications, 2020
4852020
Fixed point theorems for contractive mappings in complete-metric spaces
Z Mustafa, B Sims
Fixed point theory and Applications 2009, 1-10, 2009
4832009
Fixed points of uniformly Lipschitzian mappings
S Dhompongsa, WA Kirk, B Sims
Nonlinear analysis: theory, methods & applications 65 (4), 762-772, 2006
3932006
The Knaster–Kuratowski and Mazurkiewicz theory in hyperconvex metric spaces and some of its applications
WA Kirk, B Sims, GXZ Yuan
Nonlinear Analysis: Theory, Methods & Applications 39 (5), 611-627, 2000
1642000
" Ultra"-techniques in Banach space theory
B Sims
(No Title), 1982
1201982
Characterisation of normed linear spaces with Mazur's intersection property
JR Giles, DA Gregory, B Sims
Bulletin of the Australian Mathematical Society 18 (1), 105-123, 1978
1021978
Ultra
B Sims
techniques in Banach space theory 60, 1982
1011982
Fixed points of nonexpansive mappings and Chebyshev centers in Banach spaces with norms of type (KK)
D Van Dulst, B Sims
Banach Space Theory and its Applications: Proceedings of the First Romanian …, 2006
972006
The Douglas–Rachford algorithm in the absence of convexity
JM Borwein, B Sims
Fixed-point algorithms for inverse problems in science and engineering, 93-109, 2011
912011
A class of spaces with weak normal structure
B Sims
Bulletin of the Australian Mathematical Society 49 (3), 523-528, 1994
881994
Orthogonality and fixed points of nonexpansive maps
B Sims
Proc. Centre Math. Anal. Austral. Nat. Univ 20, 178-186, 1988
801988
Non-expansive mappings on Banach lattices and related topics
JM Borwein, B Sims
Houston J. Math 10 (3), 339-356, 1984
771984
Geometrical implications of upper semi-continuity of the duality mapping on a Banach space
J Giles, D Gregory, B Sims
Pacific Journal of Mathematics 79 (1), 99-109, 1978
691978
Alternating projections in CAT (0) spaces
M Bačák, I Searston, B Sims
Journal of Mathematical Analysis and Applications 385 (2), 599-607, 2012
512012
Linear Hahn–Banach extension operators
B Sims, D Yost
Proceedings of the Edinburgh Mathematical Society 32 (1), 53-57, 1989
501989
Survey: sixty years of Douglas–Rachford
SB Lindstrom, B Sims
Journal of the Australian Mathematical Society 110 (3), 333-370, 2021
452021
Complete characterization of Kadec-Klee properties in Orlicz spaces
T Dominguez, H Hudzik, G López, M Mastyło, B Sims
Houston J. Math 29 (4), 1027-1044, 2003
442003
On the numerical range of compact operators on Hilbert spaces
G De Barra, JR Giles, B Sims
Journal of the London Mathematical Society 2 (4), 704-706, 1972
431972
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20